# SDR HALA2017061200148

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,664 hours, 4,157 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 43732190006
- Part serial: 90995
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 380 FOR 390, RECEIVED ECAM A/THR OFF FOLLOWED BY ECAM ENG 2 EPR MODE FAULT & ECAM ENG 1 EPR MODE FAULT. ECAM HAD US PUT BOTH ENGS IN N1 MODE BUT WE STARTED HAVING MULTIPLE ECAMS FLASH QUICKLY ACROSS THE SCREEN AND IT WAS IMPOSSIBLE TO FOLLOW. PUT ENGINES IN N1 MODE AND ECAMS CLEARED EXCEPT FOR ECAM EPR MODE RECOVERABLE. PUT ENGINES BACK IN EPR MODE AND ALL ECAMS CLEARED.   DURING THE PROCESS, ENGINE POWER SEEMED TO BE CONTINUOUSLY REDUCING.    USED MANUAL THROTTLES AND HAD TO GO ALL THE WAY TO TOGA POSITION, MAX PWR SETTING TO HOLD ALTITUDE & AIRSPEED AT GREEN DOT (MIN AI SPEED) NI GAUGES DID NOT SEEM TO MOVE WITH POWER CHANGES. OPERATED NORMALLY WHEN EPR RECOVERED.  REMOVED AND REPLACED THE NR 2 EEC IAW AMM 73-21-34. UP TO STEP 4. D. (2).  LAND 3 TEST OK IAW AMM 22-97-00. OK FOR SERVICE.
